# SDR ASAA2022072039428

- Difficulty date: July 20, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62683
- Aircraft time: 19,085 hours, 6,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Trans Panel
- Part number: 146A750236
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H FWD TRANSITION HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. BLENDED CORRODED AREAS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2, REPAIRED IAW B737-900ER SRM 53-00-53-2R-5W 5 O .040 R .030 L 1.2 D .010.
